Theodenisia and Peracheilus: enigmatic trilobites from Laurentia

Whittington, H. B. (2007) Theodenisia and Peracheilus: enigmatic trilobites from Laurentia. Journal of Paleontology, 81. pp. 1139-1145.

Full text not available from this repository.

Abstract

Palaeobiology;

Item Type: Article
Uncontrolled Keywords: 2007 AREP IA48 IA55 2007 P
Journal or Publication Title: Journal of Paleontology
Volume: 81
Page Range: pp. 1139-1145
Depositing User: Sarah Humbert
Date Deposited: 16 Feb 2009 13:04
Last Modified: 23 Jul 2013 10:08
URI: http://eprints.esc.cam.ac.uk/id/eprint/800

Actions (login required)

View Item View Item

About cookies